# SDR SWIA201901245738

- Difficulty date: March 7, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N931EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8015
- Aircraft time: 26,334 hours, 25,910 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Rt Aileron Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON- LOWER LEADING EDGE CHAFED.   REMOVED AND REPLACED RH AILERON LWR LE INBOARD FIXED PANEL IAW SRM.
